Full Text: PDF
Received February 11, 2017; Accepted August 1, 2017; Published August 27, 2017
Abstract. In this paper, common fixed point theorems for Ciric type quasi-contractive mappings in b-metric spaces with Qt-functions are established. An example is also provided to support the common fixed point theorems. The main results presented in this paper improve and extend the corresponding results announced recently.
How to Cite this Article:
Xiao-Yue Zhao, Fei He, Yu-Qi Sun, Common fixed point results for quasi-contractions of Ciric type in b-metric spaces with Qt-functions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 43, pp. 1-18.